# SDR SWAA2023052430131

- Difficulty date: April 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242UF HAS MULTIPLE AREAS OF PULLED STRANDS<[01] IDENTIFIED PANEL 242UF IAW SRM 53-00-50-0I-1 FIGURE 6 TABLE 6  DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4 B  DAMAGE TO BE REPAIRED IAW SRM 53-00-50-2R-1  REMOVED DAMAGE IN MULTIPLE AREAS ON THE UPPER SURFACE WITH THE LARGEST MEASURING 36.5'X35'; CLEANED; WITH NO CONTAMINATION NOTED IAW SRM 53-00-50-2R-1 PARA 3 A-F;[02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 53-00-50-2R-1.OK TO POT OPEN CORE CELLS.;[15] AFT FLOOR PANEL 242UF WITH AREAS OF PULLED STRANDS ON UPPER SURFACE WAS REPAIRED IAW SRM 53-00-50-2R-1  CURE SHEETS UPLOADED.;[16] VERIFIED CORRECTIVE ACTION 15;[17] VERIFIED CORRECTIVE ACTION 15
